MathSciNet Relay Station
MathSciNet bibliographic data
MR2250487 (2007c:32018) 32H35 (32H02)
Huang, Xiaojun; Ji, Shanyu; Xu, Dekang A new gap phenomenon for proper holomorphic mappings from $B\sp n$ into $B\sp N$. Math. Res. Lett. 13 (2006), no. 4, 515–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement